Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 151, NWS Indianapolis, IN

May 7, 2008Hamilton County, Marion County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 7, 2008, 8:03 PM EDT for Hamilton County, Marion County, Indiana. It took effect at May 9, 2008, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 7, 2008, 8:03 PM EDT (00:03 UTC)
In effect from
May 9, 2008, 1:00 AM EDT
Expired
May 8, 2008, 10:55 AM EDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Hamilton County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Noblesville (NBLI3). The gauge peaked at 6.88 ft at May 9, 2008, 10:00 AM EDT.

actionminormoderate510152005/0705/0805/09
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03349000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 080003
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT WED MAY 07 2008

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... 

  WHITE RIVER...WABASH RIVER...EEL RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG PORTIONS OF THE
WHITE...WABASH...AND EEL RIVERS IN CENTRAL INDIANA.  RAINFALL FROM 1
TO 3 INCHES IS EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. 
SIGNIFICANT FLOODING IS NOT EXPECTED.  FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC057-097-090003-
/O.NEW.KIND.FL.W.0151.080509T0500Z-080510T0900Z/
/NBLI3.1.ER.080509T0500Z.080509T1200Z.080509T2100Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT NOBLESVILLE.
* FROM LATE THURSDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 4.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY NIGHT AND 
  CONTINUE TO RISE TO NEAR 15.0 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 14.5 FEET...EDITH AVENUE BEGINS TO FLOOD NEAR THE POTTER BRIDGE 
  AREA.  FLOODING BEGINS IN RESIDENTIAL AREAS ALONG EAST 116TH STREET
  IN TRAILS END AREA, ALONG EAST 146TH STREET AND STATE ROAD 19 JUST 
  NORTH OF STATE ROAD 32.

$$

INC097-109-090002-
/O.NEW.KIND.FL.W.0152.080509T1500Z-080511T0100Z/
/NORI3.1.ER.080509T1500Z.080510T0000Z.080510T1300Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER NEAR NORA.
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 3.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SATURDAY MORNING.
* AT 12.0 FEET...69TH STREET BRIDGE CLOSES.

$$

INC097-109-090002-
/O.NEW.KIND.FL.W.0153.080509T1400Z-080511T0300Z/
/RVNI3.1.ER.080509T1400Z.080510T0000Z.080510T1500Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT RAVENSWOOD.
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING BEFORE FALLING
  BELOW FLOOD STAGE SATURDAY.
* AT 7.0 FEET...RIVER WATER SURROUNDS HOMES IN RIVER EDGE ESTATES.  A 
  FEW STREETS FLOOD IN RAVENSWOOD.

$$

INC055-119-090002-
/O.NEW.KIND.FL.W.0154.080510T0400Z-000000T0000Z/
/SPNI3.1.ER.080510T0400Z.080512T0000Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT SPENCER.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 5.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY NIGHT AND CONTINUE
  TO RISE TO NEAR 16.5 FEET BY SUNDAY EVENING.
* AT 16.3 FEET...COUNTY LINE ROAD SOUTH OF GOSPORT BEGINS TO FLOOD.

$$

INC027-055-083-090002-
/O.NEW.KIND.FL.W.0155.080509T2100Z-000000T0000Z/
/ELLI3.1.ER.080509T2100Z.080511T0600Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM FRIDAY AFTERNOON UNTIL AT LEAST LATE SATURDAY NIGHT.
* AT 9 AM TUESDAY THE STAGE WAS...12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 21.4 FEET BY SUNDAY MORNING.
* AT 21.0 FEET...FLOODING COVERS ALL LOW BOTTOMLANDS

$$

INC027-055-083-090002-
/O.NEW.KIND.FL.W.0156.080510T0800Z-000000T0000Z/
/NWBI3.1.ER.080510T0800Z.080511T1800Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT NEWBERRY.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 6.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY NIGHT AND CONTINUE
  TO RISE TO NEAR 15.7 FEET BY SUNDAY AFTERNOON.
* AT 16.0 FEET...HIGHER BOTTOMLANDS BEGIN TO FLOOD.

$$

INC027-051-083-125-090002-
/O.NEW.KIND.FL.W.0157.080511T0300Z-000000T0000Z/
/FREI3.1.ER.080511T0300Z.080512T1200Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 18.0 FEET BY MONDAY AFTERNOON.
* AT 18.0 FEET...OLD VINCENNES ROAD AND STATE ROAD 358 FLOOD AND ARE 
  IMPASSABLE.  HIGH WATER AFFECTS AGRICULTURAL BOTTOMLANDS.  DURING 
  AGRICULTURAL SEASON THIS LEVEL IS OF CONCERN TO FARMERS ON THE 
  UNPROTECTED AREAS ALONG THE RIVER.  HIGH WATER AFFECTS RIVER 
  CABINS.

$$

INC121-165-167-090002-
/O.NEW.KIND.FL.W.0158.080508T1900Z-080512T1200Z/
/MTZI3.1.ER.080508T1900Z.080509T1200Z.080512T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM THURSDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  5:00 PM WEDNESDAY THE STAGE WAS 6.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.6 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD.  HIGHER 
  BOTTOMLANDS BEGIN TO FLOOD.  WATER BACKS UP MOST LOCAL TRIBUTARIES.
  RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES.  LOWEST COUNTY 
  ROADS BEGIN TO FLOOD.  PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD.

$$

ILC023-033-INC153-167-090002-
/O.NEW.KIND.FL.W.0159.080509T0300Z-080513T0500Z/
/HUFI3.1.ER.080509T0300Z.080510T0000Z.080512T1700Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* FROM THURSDAY EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 4.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 18.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 18.0 FEET...RESIDENTIAL PROPERTY OF ABOUT 50 RIVER CABINS BEGIN 
  TO FLOOD.  NORTH LAKE AND IZAAK WALTON AREAS NEAR WEST TERRE HAUTE 
  BEGIN TO FLOOD.  FLOODING CLOSES MORE COUNTY ROADS.  LOWLAND 
  AGRICULTURAL FLOODING IS IN PROGRESS.

$$

ILC033-101-INC083-153-090002-
/O.NEW.KIND.FL.W.0160.080509T0700Z-000000T0000Z/
/HUTI2.1.ER.080509T0700Z.080512T0600Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* FROM FRIDAY MORNING UNTIL AT LEAST LATE SUNDAY NIGHT.
* AT 8 AM WEDNESDAY THE STAGE WAS...9.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 19.6 FEET BY MONDAY MORNING.
* AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE 
  BEGINS TO FLOOD.  AGRICULTURAL FLOODING SPREADS TO HIGHER LAND.  
  SEEP WATER IS NOTICEABLE BEHIND LEVEES.  SOME ELEVATED RIVER 
  COTTAGES ARE SURROUNDED BY WATER.  SEVERAL COUNTY OR TOWNSHIP ROADS
  EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN
  CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE.

$$

ILC033-101-INC083-153-090002-
/O.NEW.KIND.FL.W.0161.080509T1500Z-000000T0000Z/
/RVTI3.1.ER.080509T1500Z.080512T1800Z.000000T0000Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 7.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 18.1 FEET BY MONDAY AFTERNOON.
* AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS.  HIGH 
  WATER SURROUNDS MANY RIVER CABINS.  ACCESS TO MOST RIVER CABINS IS 
  BY BOAT ONLY.  LEVEES BEGIN TO PROTECT FARMLAND.  EXTENSIVE 
  FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS.

$$

INC021-055-090002-
/O.NEW.KIND.FL.W.0162.080508T2000Z-080510T0300Z/
/BOLI3.1.ER.080508T2000Z.080509T0600Z.080509T1500Z.NO/
803 PM EDT WED MAY 07 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EEL RIVER AT BOWLING GREEN.
* FROM THURSDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.0 FEET BY LATE THURSDAY NIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 20.0 FEET...LIVESTOCK IN LOW FLOOD PLAIN AREAS MAY DROWN.  MANY 
  COUNTY AND LOCAL ROADS EXTENSIVELY FLOOD.  PERSONS IN RIVER CABINS 
  MOVE CARS AND POSSIBLY BELONGINGS TO HIGH GROUND.  AGRICULTURAL 
  LEVEES ARE THREATENED.  POLAND-BOWLING GREEN ROAD IS IMPASSABLE.

$$
1 follow-up statement
000 
WGUS83 KIND 081455
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 AM EDT THU MAY 08 2008

...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS THE 
FOLLOWING RIVERS IN INDIANA AND ILLINOIS...
 
  WHITE RIVER...EEL RIVER AND WABASH RIVER...

.FLOODING WILL NOT DEVELOP ALONG PORTIONS OF THE WHITE RIVER...WABASH
RIVER AND EEL RIVER IN CENTRAL INDIANA.  HEAVY RAIN DID NOT FALL
WEDNESDAY IN CENTRAL INDIANA AND RAINFALL TODAY IS EXPECTED TO BE
LESS THAN AN INCH.  THIS RAIN WILL CAUSE SOME RISES...BUT LOWLAND
FLOODING IS NOT EXPECTED.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC057-097-081524-
/O.CAN.KIND.FL.W.0151.000000T0000Z-080510T0900Z/
/NBLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT NOBLESVILLE.
* AT 10:00 AM THURSDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.5 FEET 
  FRIDAY EVENING.


$$

INC097-109-081524-
/O.CAN.KIND.FL.W.0152.000000T0000Z-080511T0100Z/
/NORI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER NEAR NORA.
* AT 10:00 AM THURSDAY THE STAGE WAS 3.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.8 FEET 
  SATURDAY MORNING.


$$

INC097-109-081524-
/O.CAN.KIND.FL.W.0153.000000T0000Z-080511T0300Z/
/RVNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT RAVENSWOOD.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE  
  SATURDAY MORNING.


$$

INC055-119-081524-
/O.CAN.KIND.FL.W.0154.000000T0000Z-080508T1454Z/
/SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT SPENCER.
* AT  7:00 AM THURSDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.3 FEET 
  SUNDAY AFTERNOON.


$$

INC121-165-167-081524-
/O.CAN.KIND.FL.W.0158.000000T0000Z-080512T1200Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT  9:00 AM THURSDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.5 FEET 
  SATURDAY AFTERNOON.


$$

ILC023-033-INC153-167-081524-
/O.CAN.KIND.FL.W.0159.000000T0000Z-080513T0500Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT 10:00 AM THURSDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.5 FEET 
  SATURDAY EVENING.


$$

ILC033-101-INC083-153-081524-
/O.CAN.KIND.FL.W.0160.000000T0000Z-080508T1454Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT  8:00 AM THURSDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.1 FEET LATE
  SATURDAY NIGHT.


$$

ILC033-101-INC083-153-081524-
/O.CAN.KIND.FL.W.0161.000000T0000Z-080508T1454Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT 10:00 AM THURSDAY THE STAGE WAS 7.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.3 FEET LATE
  SATURDAY NIGHT.


$$

INC021-055-081524-
/O.CAN.KIND.FL.W.0162.000000T0000Z-080510T0300Z/
/BOLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EEL RIVER AT BOWLING GREEN.
* AT 10:00 AM THURSDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.2 FEET 
  FRIDAY AFTERNOON.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 7, 7:02 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, May 7, 7:02 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT WED MAY 7 2008

.AVIATION...

DISCUSSION FOR 00Z TAFS.

ACTIVE WEATHER PATTERN WILL BRING RAIN TO ALL TAF SITES FOR THE
MAJORITY OF THE NEXT 24 HOURS. CURRENTLY A SHIELD OF STEADY
MODERATE RAIN IS MOVING INTO THE AREA FROM THE SOUTH. IT SHOULD
OVERTAKE ALL SITES BY 02Z WITH VSBY IN THE MVFR CATEGORY. CIGS
WILL BE GENERALLY IN THE IFR CATEGORY. THE HEAVIEST RAIN AXIS WILL
SLOWLY SHIFT NORTHWARD OVERNIGHT SOT THAT CONDITIONS WILL
GRADUALLY GET WORSE TOWARDS 09Z...THEN SOME IMPROVEMENT AFTER 09Z
AT BMG. BETWEEN 12-14Z THE RAIN SHIELD SHOULD EXIT THE AREA AND
LEAVE SOME MVFR CIGS AND A FEW SCATTERED SHOWERS. THIS MVFR WILL
PERSIST UNTIL 19-21Z WHEN MORE RAIN AND THUNDERSTORMS MOVE BACK
IN.

&&

.PREV DISCUSSION... /ISSUED 230 PM EDT WED MAY 7 2008/

DISCUSSION...TONIGHT AND THURSDAY

SHORT TERM...SFC ANALYSIS EARLY THIS AFTERNOON SHOWS A CD FRONT
STRETCHING FROM EASTERN WI ACRS CENTRAL IL TO SRN MO. AN AREA OF LOW
PRES WAS FOUND NEAR TX/OK BOARDER. H2O VAPOR IMAGERY SHOWS A STREAM
OF GULF MOISTURE PUSHING ACRS THE LWR MISSISSIPPI RVR VALLEY INTO
MO...IL...TN..KY AND INDIANA. DEWPOINT TEMPS ACRS THE FA HAVE
REACHED THE MIDDLE 50S AND RADAR MOSAICS SHOW SCT TSRA ACRS SRN
INDIANA WITH MORE DEVELOPMENT AHEAD OF THE FRONT ACRS SRN IL AND SRN
MO.

GOOD RAIN EVENT IN STORE FOR THE NEXT 24 TO 36 HRS AS AN UPPER LOW
OVR THE SRN PLAINS WL PUSH ACRS THE OHIO VALLEY. GFS 300K ISENTROPIC
SFC SHOWS VERY STRONG UPGLIDE TONIGHT ALONG VERY STEEP INCLINE.
MOISTURE WILL NOT BE A PROBLEM AS MIXING RATIOS ALONG THIS SFC ARE
NEAR 8 G/KG AND WE CAN ALREADY SEE THE EFFECT IN THE DEW POINTS ACRS
THE AREA AND FROM THE H2O IMAGERY. GOOD 50 KNT LLJ WL BE STREAMING
INTO THE OHIO VALLEY TONIGHT AIDING THE LIFT. TOPPING THIS ALL
OFF...TIME HEIGHT SECTIONS SHOW GOOD FRONTOGENESIS AND LOWER LVL Q
VECTOR CONVERGENCE IS QUITE IMPRESSIVE. THUS WL GO WITH CATEGORICAL
POPS TONIGHT AND EARLY ON THURSDAY. BEST DYNAMICS BEGIN TO TAPER OFF
ON THURSDAY AFTERNOON...HENCE WL BEGIN A DECREASING TREND IN THE
POPS DURG THE AFTERNOON.

AS FOR TEMPS...WL LEAN WARMER BY A DEGREE OR TWO ON LOWS GIVEN THE
MOIST FLOW EXPECTED ALONG WITH DEWPOINTS ALREADY AT OR ABOVE MAVMOS
LOWS. GIVEN THE EXPECTED CLOUDS AND RAIN...THE COOLER MAVMOS APPEARS
TO HAVE A BETTER HANDLE THAN THE WARMER METMOS AND WL STICK CLOSE TO
THE MAVMOS.

LONG TERM...FRIDAY THROUGH WEDNESDAY

TODAYS SYSTEM EXITS STATE BY DAYBREAK FRIDAY THOUGH CONSIDERABLE
CLOUD COVER SHOULD LINGER DURING DAY IN COLD ADVECTION AND MODELS
WEAK SECOND WAVE MOVING ACROSS. FRIDAY MAX TEMPS NEAR GUIDANCE BUT
BELOW SEASONAL NORMS. WAVES PASSAGE AND SURFACE HIGH PRESSURE TO
BRING PARTLY CLOUDY CONDITIONS FRIDAY NIGHT INTO SATURDAY BEFORE
NEXT SYSTEM ARRIVES. MODEL RUNS HAVE BEEN WAVERING ON TRACK OF
WEEKEND WEATHER SYSTEM THOUGH TIMING APPEARS TO LOCK IN TO ONSET
SATURDAY NIGHT SO HAVE SLOWED PCPN START BY 12 HOURS. GFS HAS
TRACKED SURFACE AND UPPER SYSTEM FURTHER NORTH ON 06Z RUN AND BACK
FURTHER SOUTH ON 12Z RUN. THOUGH THIS SHOULD NOT IMPACT LIKELY
POTENTIAL FOR PCPN IT DOES IMPACT FCST TEMPS AND THREAT FOR THUNDER
SUNDAY. HAVE CONTINUED CURRENT FCST OF THUNDER POSSIBLE WITH SLIGHT
UPWARD ADJUSTMENT ON TEMPS GIVEN LAST NIGHT SOLNS BETWEEN EURO AND
GFS BEING SIMILAR AND SOMEWHAT FURTHER NORTH IN TRACK. MODELS AGREE
ON LULL IN PCPN EARLY NEXT WEEK BEFORE NEXT SYSTEM MIDWEEK. HAVE
COORDINATED WITH ADJACENT OFFICES IN BEGINNING NEXT PCPN TUE NIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...LAJ
Hazardous weather outlook, May 7, 7:08 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 AM EDT WED MAY 7 2008

INZ021-028>031-035>049-051>057-060>065-067>072-081030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
708 AM EDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HEAVY RAIN IS
POSSIBLE TONIGHT AND TOMORROW WITH OVER AN INCH AN A HALF
ACCUMULATED RAINFALL POSSIBLE. DEADLY CLOUD TO GROUND LIGHTNING
WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED ON THURSDAY AND ALSO ON SATURDAY AND SUNDAY.
DEADLY CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:03 PM EDTRiver Flood WarningINDMarion, Morgan15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDMarion, Morgan15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDGreene, Owen15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDDaviess, Greene, Knox17 hr
May 7, 8:03 PM EDTRiver Flood WarningINDDaviess, Greene, Knox17 hr
May 7, 8:03 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 7, 8:03 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDSullivan, Vigo15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDKnox, Sullivan15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDKnox, Sullivan15 hr
May 7, 8:03 PM EDTRiver Flood WarningINDClay, Greene15 hr
May 8, 11:12 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington25 hr
May 8, 11:12 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
May 8, 11:12 AM EDTRiver Flood WarningINDGibson, Knox17 days
May 8, 6:35 PM EDTFlash Flood WarningINDSullivan115 min
May 8, 7:57 PM EDTFlash Flood WarningINDGreene47 min

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.